Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

My Dr. Put Me On Trintellix, Bupropion, Trazodone For Sleep, Seroquel And I'm Afraid Of Seretonine Syndrome.

My Dr. Put Me On Trintellix, Bupropion, Trazodone For Sleep, Seroquel And I'm Afraid Of Seretonine Syndrome.

When I first started taking the Trintellix I had a scary episode, while driving to work I became very confused and didn't know where I was. That has never happened to me before. Instead of talking to my very bossy psyc nurse I quite the Trintellix by myself. I am looking for alternatives to meds, has anyone had any success with TMS? What do you think of this combination of drugs. When I first started taking… read more

A MyDepressionTeam Member said:

Hi, I have had depression for over 20 years and started off with @ Paxil. It worked like a dream and suddenly stopped. So we have that in common. I was prescribed @Seroquel and it had a terrible time with it - I only took it for about a week. It made me feel so drunk I was running into walls. I went to my doctor, told her about it, and she immediately took me off. My sister, "newly" depressed at 46, is going through a very hard time because she is depressed. She was prescribed @ Trintellix and @Seroquel. She has had night terrors, dizziness, and paranoia. I currently take Trazadone, Luvox, Effexor, and Abilify. I also take several other drugs for anxiety. I'm still alive. I think you will be fine until your next (soon) appointment with your doctor (is there anyone you can talk to instead of your bossy psych nurse?) and let him or her know what you're afraid of and why? This has always worked for me. Start with why. He or she can tell you more in detail why you were prescribed those meds. Then let him or her know you are afraid and is there anything you can cut out? The answer may be no, but an explanation for the cocktail may help you well. When my doctor pulls out the prescription pad, I start to cry. I take 13 pills a day. From someone with 20 years experience: ditch the bossy psych nurse. It's important to have someone you trust and feel comfortable with. I've had 50 doctors. My best wishes to you, I would not worry about Serotonin Syndrome, just make an appointment as soon as you can. If bossy psych nurse does not help you, ask her kindly for a referral. Bless you

edited, originally posted over 3 years ago
A MyDepressionTeam Member said:

i was on hydrocodone for back, hip and leg pain from lifting my mother when i was caring for her (for 14 yrs). now with the opioid issues my dr referred me to a pain clinic where i have tried 3 pain meds but a side effect of them all is depression. now my pain level is at an all time high and that itself is depressing.

posted almost 2 years ago
A MyDepressionTeam Member said:

Do not stop taking your medications with out seeing your Dr.

posted almost 3 years ago
A MyDepressionTeam Member said:

Thanks Terri, I have an appointment with a new Dr. tomorrow, say a little prayer for me. Hugs and blessings.

posted over 3 years ago
A MyDepressionTeam Member said:

XOXO

posted over 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in